Skip to Main Content

Proceedings of the American Mathematical Society Series B

Published by the American Mathematical Society since 2014, this gold open access, electronic-only journal is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 2330-1511

The 2020 MCQ for Proceedings of the American Mathematical Society Series B is 0.95.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Tensor quasi-random groups
HTML articles powered by AMS MathViewer

by Mark Sellke HTML | PDF
Proc. Amer. Math. Soc. Ser. B 9 (2022), 12-21


Gowers [Combin. Probab. Comput. 17 (2008), pp. 363–387] elegantly characterized the finite groups $G$ in which $A_1A_2A_3=G$ for any positive density subsets $A_1,A_2,A_3$. This property, quasi-randomness, holds if and only if $G$ does not admit a nontrivial irreducible representation of constant dimension. We present a dual characterization of tensor quasi-random groups in which multiplication of subsets is replaced by tensor product of representations.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society, Series B with MSC (2020): 20C15
  • Retrieve articles in all journals with MSC (2020): 20C15
Additional Information
  • Mark Sellke
  • Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305
  • MR Author ID: 988911
  • ORCID: 0000-0001-9166-8185
  • Email:
  • Received by editor(s): August 20, 2020
  • Received by editor(s) in revised form: March 19, 2021
  • Published electronically: February 7, 2022
  • Communicated by: Martin Liebeck
  • © Copyright 2022 by the author under Creative Commons Attribution 3.0 License (CC BY 3.0)
  • Journal: Proc. Amer. Math. Soc. Ser. B 9 (2022), 12-21
  • MSC (2020): Primary 20C15
  • DOI:
  • MathSciNet review: 4377265